# SDR SWAA2023050122038

- Difficulty date: March 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-219704<[01] REPLACED NEW SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A8310 SHEET 25 REV B . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED NEW SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A8310 SHEET 25 REV B . SEE INDIVIDUAL SIGN OFF BELOW. RII
